# SDR SWAA2019080535626

- Difficulty date: July 9, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LEFT Z-ANGLE CORRODED AROUND FASTENER HOLES BETWEEN BS 500A TO 500D.   R & R THE LT Z-ANGLE IAW SRM AND DWG.
